# SDR MASA2011020201846

- Difficulty date: January 30, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 19,165 hours, 13,213 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: TRU3502
- Part serial: 1533
- Condition: Shorted
- Location: Electrical Sys
- Part time: 19,173 hours, 13,217 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

WHILE DEPLANING GROUND POWER WAS PLUGED IN UPON WHICH SMOKE WAS SEEN FROM THE COCKPIT.  THE AIRCRAFT WAS ON INTERNAL POWER.  NO SMOKE IN CABIN.  F/O INITIATED EMERGENCY EVAC.  POSSIBLE ARCING BETWEEN THE GROUND POWER RECEPTACLE AND THE GPU CORD, 2 TO 3 FOOT FLAMES AROUND THE GROUND POWER RECEPTACLE WERE PUT OUT WITH A NEARBY FIRE EXTINGUISHER.  MX R2 TRU PS 31, 32, 33, 34.
